Discussions that mention claritin

General Health board


Last friday I took 6 200mg pills of generic IBprofin. Yes, I know I did an overdose, I didnt realize i did at the time. But anyways, I have found i am allergic to aspirin based medicines, on top of that i took too much IBprofin(which im told has a form of aspirin in it) Anyways, the day after I took the medicine, my throat swelled up, my sense of taste disappeared, and smell was hindered. I can't snort(you know how you snort to pull the mucus out of nasal passage to spit a loogie, i know its gross) below the end of my jaw is swollen(right under it). Yesterday I felt completely noxious for a couple hours but couldn't bring it up, then it was time for bed so I took the normal dose for nyquil liquid. Well 10 minutes after taking it, it felt like my stomach was just being shredded apart and was pretty dang painful. So I just waited it out, and went to sleep, this morning i woke up just feeling like complete crap. Got to work, my head felt dizzy but not light. After a couple hours it went away. And I am pointing my fingers at the ibprofin i took cuz i felt really really good and healthy prior to it. I didnt do anything that could have gotten me sick, I bathe twice daily, I wasnt around anyone that was sick. And I tried taking claritin D to see if it was allergies, but that isnt helping me any.

Any thoughts or help would be appreciated.

Matt
[QUOTE=Nevermore;3335979]Last friday I took 6 200mg pills of generic IBprofin. Yes, I know I did an overdose, I didnt realize i did at the time. But anyways, I have found i am allergic to aspirin based medicines, on top of that i took too much IBprofin(which im told has a form of aspirin in it) Anyways, the day after I took the medicine, my throat swelled up, my sense of taste disappeared, and smell was hindered. I can't snort(you know how you snort to pull the mucus out of nasal passage to spit a loogie, i know its gross) below the end of my jaw is swollen(right under it). Yesterday I felt completely noxious for a couple hours but couldn't bring it up, then it was time for bed so I took the normal dose for nyquil liquid. Well 10 minutes after taking it, it felt like my stomach was just being shredded apart and was pretty dang painful. So I just waited it out, and went to sleep, this morning i woke up just feeling like complete crap. Got to work, my head felt dizzy but not light. After a couple hours it went away. And I am pointing my fingers at the ibprofin i took cuz i felt really really good and healthy prior to it. I didnt do anything that could have gotten me sick, I bathe twice daily, I wasnt around anyone that was sick. And I tried taking claritin D to see if it was allergies, but that isnt helping me any.

Any thoughts or help would be appreciated.

Matt

if I read yoru post correctly you weren't sick so why did you take that much ibu and then take some night quill (WHich makes me vomit)?

you could have seriously hurt yourself by taking that much at once.